# SDR CALA2011032400180

- Difficulty date: February 8, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 46,866 hours, 6,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN:  BS 1480 LBL 55 SEAT TRACK BASE CORRODED.  CABIN BS 1480 LBL 55 SEAT TRACK BASE CORROSION BLEND OUT D:0.036" OUT OF SRM 53-00-52 ALLOWABLE DMG 1 FIG 101 LIMIT AND CORRODED SEAT TRACK REPLACED AS PER SRM 51-10-02 AND NEW SEAT TRACK INSTALLED AS PER SRM 51-40-02 AT BS 1362.45 TO 1480 LBL 55 AND FORM 44.0008 ATTACHED ITEM 1-9 ACCOMPLISHED.
